A note on the convergence of martingales in Banach function spaces

書誌事項

タイトル別名
  • Эаметка о сходимости мартингалов в функциональных пространствах Банаха

説明

We shall give a necessary and sufficient condition for uniformly integrable martingales to converge in the norm topology in a Banach function space. This yields a new characterization of the probabilisticAp-condition introduced by Izumisawa and Kazamaki [4].

収録刊行物

  • Analysis Mathematica

    Analysis Mathematica 25 (1), 265-276, 1999-12

    Springer Science and Business Media LLC

被引用文献 (1)*注記

もっと見る

キーワード

問題の指摘

ページトップへ